# SDR CA070905010

- Difficulty date: September 3, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Emb ERJ 170-100SU
- Aircraft time: 2,720 hours
- Engine: Ge CF348E5A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 15E0803003
- Condition: Cut
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE A CHECK INSPECTION A CUT APPROXIMATELY 1 CM LONG WAS NOTICED ON THE ENGINE HYDRAULIC PUMP SUPPLY PIPE. THIS CUT WAS APPROXIMATELY .050 DEEP AND WAS THE RESULT OF CHAFFING WHEN THE COWLS WERE CLOSED. (TC NR 20070905010)
